Mandy; Propranolol is more known as a weight neutral medication, Most people don't gain and don't loose in other words it is not like many other medications that you gain weight. I have taken this for around 15 years and it has not caused any weight gain to me. But all our systems are different but to be safe as you have said follow a healthy diet you should have no problems. good luck. Chuck1957
- Propranolol Information for Consumers
- Propranolol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Propranolol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Nov 2009 • 6 answers
I am taking Propranolol 40mg every day for prevention of Migraine for about one month.. Now my ankl?
Posted 24 Aug 2011 • 2 answers
Posted 15 Feb 2013 • 3 answers
Posted 11 Aug 2014 • 7 answers
Posted 11 days ago • 1 answer